# SDR ASAA2022030637636

- Difficulty date: March 6, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 28,442 hours, 9,100 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT TRANSMIT ON SAT RADIO. WHEN MAKING CALL TO DISPATCH, I COULD HEAR THEM ANSWER, BUT THEY COULD NOT HEAR ME.THIS WAS THE CASE FOR BOTH SAT #1 AND SAT #2. TRIED 4 TIMES ENROUTE AND THEN AGAIN GOING INTO KSAN. SAME RESULT. GROUNDED - YES. PERFORMED OPS TEST OF SATCOM ON BOTH CAPT & FO SIDE. REF B737-900 AMM 23-15-00-730-801. OPS TEST GOOD.
